# SDR SWIA202054422

- Difficulty date: October 26, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 6003106819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9.00 HAS A CRACKED "T" FITTING ON THE INBOARD SIDE OF BEAM AT FS 461.00.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED "T" FITTING AT FS 461.00, IAW CRJ 200 SRM.
